# SDR SWIA201641872

- Difficulty date: January 16, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 34,304 hours, 28,473 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PRESSURE DOOR CHAFED BY ICE BRAKE CABLE.  R & R WITH NEW PAX DOOR PRESSURE DOOR IAW AMM.
